# SDR ASAA2024061850756

- Difficulty date: June 18, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750116
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRACK IS CRACKED AT STA 727I. GROUNDED - YES. REPAIRED CARGO TRACK IAW B737-900ER SRM 53-00-53-2R-3.
